Jump to content


Photo

Benzo withdrawal (Don't read if you scare easily)


  • Please log in to reply
No replies to this topic

#1 Red Dragon

Red Dragon
  • Members
  • 98 posts
  • Gender:Male
  • Location:Poverty
  • Interests:To find myself free of suffering!

Posted 08 March 2017 - 02:06 AM

I've been weaning off of clonazepam off and on for some time now. This is my 3rd time. I am so physically addicted. I have never abused a medication. I am sure that my Dr doesn't understand how serious this all is. She weaned me off really fast the 1st time. I was in the worst state I've ever been in. All 3 times I've ended up in the ER. I went and saw my Dr today. I'm sure she thinks that I'm a drug seeker now, even though I came to her to stop taking Clon. On Fri I tried to get emitted to the psych unit for inpatient treatment. They almost took me but decided that my vitals weren't fluctuating enough, so the sent me on my way the very last minute. This is my 3rd time tapering off. I went from 2mg of Clon to 0mg over a long period of time. I made it 4 days after dropping to 0mg from .125mg before the withdrawal kicked in so viciously. My ankles are constantly irritated under the skin. My face keeps going numb. My anxiety is unbelievably high. I really don't understand how this can be so bad and am terrified at how this is all playing out. I'm suicidal because I just can't get over how horrible this is. I don't know how I'm ever going to get off of this stuff. I've been made to feel like I need to get off of it because it's a bad medication. I feel like no one is on my side. Every story I read about this is so scary. I'm really losing hope here. It's been a really long time since I've written on here. I hope there are still people on here. Any advice is welcome.